# SDR SWAA2014012724589

- Difficulty date: January 10, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 56,151 hours, 44,991 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER TE PANEL SUPPORT ANGLE OTBD OF PYLON CRACKED AT AFT END.  ANGLE IAW SRM.
